# SDR DALA2015042902960

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 69,692 hours, 9,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ON SEATS, FROM ROW 29 TO ROW 43.  REPLACED NR 4 FUSE IN POWER SUPPLY M33404 AND EMERGENCY LIGHTS TEST OK AMM 33-51-06/201.  1923682.
